Projection method for newton-tikhonov regularization for non-linear ill-posed hammerstein type operator equations
No Thumbnail Available
Date
2013
Authors
Shobha, M.E.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
An iteratively regularized projection scheme for the ill-posed Hammerstein type operator equation KF(x) = f has been considered. Here F : D(F)X X is a non-linear operator, K : X ? Y is a bounded linear operator, X and Y are Hilbert spaces. The method is a combination of dis- cretized Tikhonov regularization and modified Newton's method. It is assumed that the F?echet derivative of F at x0 is invertible i.e., the ill-posedness of the operator KF is due to the ill-posedness of the linear operator K. Here x0 is an initial approximation to the solution x of KF(x) = f. Adaptive choice of the parameter suggested by Perverzev and Schock(2005) is employed in select- ing the regularization parameter ?. A numerical example is given to test the reliability of the method. 2013 Academic Publications, Ltd.
Description
Keywords
Citation
International Journal of Pure and Applied Mathematics, 2013, Vol.83, 5, pp.643-650